# SDR ASOA20150621031R

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 36,788 hours, 27,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FLOOR EMERGENCY LIGHT STRIP AT SEATS 7 & 8A WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE LIGHT STRIP WITH OPS CHECK GOOD.  AIRCRAFT  WAS APRROVED FOR RETURN TO SERVICE.
